Annali di Matematica Pura ed Applicata

, Volume 165, Issue 1, pp 351–368

Boundedness, periodicity, and convergence of solutions in a retarded liénard equation

  • T. A. Burton
  • Bo Zhang
Article

DOI: 10.1007/BF01765856

Cite this article as:
Burton, T.A. & Zhang, B. Annali di Matematica pura ed applicata (1993) 165: 351. doi:10.1007/BF01765856
  • 48 Views

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata 1993

Authors and Affiliations

  • T. A. Burton
    • 1
  • Bo Zhang
    • 1
  1. 1.Department of MathematicsSouthern Illinois University at CarbondaleCarbondale